Loading...
Loading...

Go to the content (press return)

On upper bounds and connectivity of cages

Author
Araujo-Pardo, G.; Gonzalez, D.; Montellano-Ballesteros, J.; Serra, O.
Type of activity
Journal article
Journal
Electronic notes in discrete mathematics
Date of publication
2007-03
Volume
28
Number
-
First page
137
Last page
140
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

  • Araujo Pardo, Gabriela  (author)
  • Gonzalez, D  (author)
  • Montellano Ballesteros, Jj  (author)
  • Serra Albo, Oriol  (author)